# SDR YENA2022060900586

- Difficulty date: June 7, 2022
- Submitted: June 9, 2022
- Operation: Air carrier
- Aircraft: N266JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 054
- Aircraft time: 40,285 hours, 26,026 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Spar
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENACE, A CRACK WAS FOUND AFT BUSHING BORE RH PYLON I/B SPAR; MAJOR REPAIR - REF TOMX NR 1946-00564 - RH PYLON I/B SPAR WAS REPLACED PER EMB 190 SRM 51-43-03.
